# SDR QXEA200400339

- Difficulty date: May 21, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 5,884 hours, 6,621 cycles
- Engine: Pwc PW150A
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD LT AND RT NUTPLATES ARE BROKEN ON UPPER RED ANTI-COLLISION LIGHT ASSEMBLY ATTACH HARDWARE.  REMOVED FORWARD ANGLE, REPLACED NUTPLATES AND REINSTALLED ANGLE IAW Q400 SRM 51-42-75.
